# SDR ASAA2018031723980

- Difficulty date: March 17, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 28,177 hours, 8,277 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Indication
- Condition: Out Of Tolerance
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF TC 78273000, THE FOLLOWING FAULT DISPLAYED FOR NR 2 ENGINE. MSG NR 77-20862. BOTTOM LEFT EGT SIGNAL IS OUT OF RANGE (T495S3). FLT LEG 1 AND 2. FAULT TIME IS ECONOMIC. ACFT GROUNDED.  ENGINE SHOWS NO FAULTS OR FAULT HISTORY. BITE TEST DONE REF B737-800 AMM 73-21-00-700-804-F00 WITH NO FAULTS. T49.5 PROBES ARE ALL WITHIN TOLERANCE OF EACH OTHER. GROUND VERIFICATION SUCCESSFUL.
